MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES 63 CM LE; Introducer, catheter

ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES 63 CM LE; Introducer, catheter
Model Number 406840
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the transseptal puncture was performed and after inserting the introducer, it was noted that the valve at the back of the dilator was leaking.The introducer was replaced, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath and dilator was received for evaluation.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted on both sides of the seal.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES 63 CM LE
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23596997
Report Number3005334138-2025-00705
Device Sequence Number21161590
Product Code DYB
UDI-Device Identifier05414734203340
UDI-Public(01)05414734203340(10)10919328(17)280531
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406840
Device Catalogue Number406840
Device Lot Number10919328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown